# SDR SWAA2023021491241

- Difficulty date: January 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.80 LOCATED BS 727E AFT CARGO COMPARTMENT 2023-37981<[01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 210138203; DUE DATE: 11-APR-23;[02] PERFORMED REPAIR ON CARGO TRACK RBBL 13.80 LOCATED BS 727D TO BS 767 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED REPAIR ON CARGO TRACK RBBL 13.80 LOCATED BS 727D TO BS 767 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFF BELOW. RII
